# SDR CA000712029

- Difficulty date: June 23, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Beech 95-B55
- Aircraft time: 1,757 hours
- Engine: Cont IO470L
- Propeller: Hartzl HCC3YF2
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Spring
- Part number: B15941
- Condition: Broken
- Location: Prop Feather
- Component: Feather Spring, Hartzl, PHCC3YF2FU
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTON.
